# SDR SIMA200704410

- Difficulty date: February 12, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 9,747 hours, 7,480 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Melted
- Location: Flight Deck
- Part time: 9,747 hours, 7,480 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND SPARKS OBSERVED COMING FROM THE GLARESHIELD AREA ABOVE THE TILLER WHEEL DURING AIRCRAFT BOARDING.  AIRCRAFT POWER DOWN.  REMOVED AND REPLACED FLOOD LIGHT ASSEMBLY IAW EMB AMM 33-11-05.
